# SDR DXTA2013052005400

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 10,112 hours, 6,341 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Indicator
- Condition: False Indication
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PUTTING THE GEAR LANDING DOWN. RECEIVED THREE RED AND FLASH. CYCLED GEAR AND CAME DOWN NORMAL.  PERFORMED VISUAL INSPECTION OF LANDING GEARS FOR WEAR OR BROKEN PARTS, NO DEFECTS NOTED.  JACKED ACFT AND PERFORMED 10 FAULT FREE GEAR SWINGS WHILE CHECKING FOR PROPER OPERATION AND INDICATION, NO DEFECTS NOTED ALL WORK DONE LAW AMM TASK 32-31-00-860-801.
